Regarding Eye drops

2021-08-31 11:46:24
Hi... After second dose I have used eye drops (steroid) for redness (doctor prescribed) Will it decreases vaccine efficacy?? some drop entered throat
96 Views

Answers (2)

Hi No ..doesn't look like it can decrease vaccine effect It is normal for eye drops to enter throat.

Answered2021-09-02 06:32:11

Was this answer useful

Hi, There's is nothing to worry. After putting eye drops, some of it does enter the throat. That will not reduce the efficacy of the vaccine.

Answered2021-08-31 13:22:11

Was this answer useful

Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.